Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy

Autor
Montaldi, J.; Rodriguez, M.
Tipus d'activitat
Article en revista
Revista
Acta Mathematica Vietnamica
Data de publicació
2013-03-01
Volum
38
Número
1
Pàgina inicial
11
Pàgina final
19
DOI
https://doi.org/10.1007/s40306-012-0006-8 Obrir en finestra nova
Projecte finançador
Singularities of Lie Group Actions in Geometry and Dynamics (SILGA)
URL
http://link.springer.com/article/10.1007/s40306-012-0006-8 Obrir en finestra nova
Resum
We present a framework for the study of the local qualitative dynamics of equivariant Hamiltonian flows specially designed for points in phase space with non-trivial isotropy. This is based on the classical construction of structure-preserving tubular neighborhoods for Hamiltonian Lie group actions on symplectic manifolds. This framework is applied to obtaining concrete and testable conditions guaranteeing the existence of bifurcations from symmetric branches of Hamiltonian relative equilibria.
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions

Participants

  • Montaldi, James  (autor)
  • Rodríguez Olmos, Miguel Andrés  (autor)